Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Dual et quasi-dual d'une algèbre de Banach involutive


Author: J. Dixmier
Journal: Trans. Amer. Math. Soc. 104 (1962), 278-283
MSC: Primary 46.65; Secondary 22.60
DOI: https://doi.org/10.1090/S0002-9947-1962-0139960-6
MathSciNet review: 0139960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 22.60

Retrieve articles in all journals with MSC: 46.65, 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139960-6
Article copyright: © Copyright 1962 American Mathematical Society